# SDR ASAA2013060195522

- Difficulty date: June 1, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C15628290
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR 2431Y TOPSIDE HAS NUMEROUS DENTS.   REPAIRED FLOOR PANEL IAW SRM 53-00-50, PAR-3C, PGS 1 & 2.
